CM-Triviality and stable groups

Journal of Symbolic Logic 63 (4):1473-1495 (1998)

Abstract
We define a generalized version of CM-triviality, and show that in the presence of enough regular types, or solubility, a stable CM-trivial group is nilpotent-by-finite. A torsion-free small CM-trivial stable group is abelian and connected. The first result makes use of a generalized version of the analysis of bad groups
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2586662
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 45,545
Through your library

References found in this work BETA

A New Strongly Minimal Set.Ehud Hrushovski - 1993 - Annals of Pure and Applied Logic 62 (2):147-166.
Superstable Groups.Ch Berline & D. Lascar - 1986 - Annals of Pure and Applied Logic 30 (1):1-43.
More on ${\Germ R}$.Frank O. Wagner - 1992 - Notre Dame Journal of Formal Logic 33 (2):159-174.
On Stable Torsion-Free Nilpotent Groups.Claus Grünenwald & Frieder Haug - 1993 - Archive for Mathematical Logic 32 (6):451-462.
Stable Groups, Mostly of Finite Exponent.Frank O. Wagner - 1993 - Notre Dame Journal of Formal Logic 34 (2):183-192.

Add more references

Citations of this work BETA

Mekler's Construction Preserves CM-Triviality.Andreas Baudisch - 2002 - Annals of Pure and Applied Logic 115 (1-3):115-173.
CM-Triviality and Relational Structures.Viktor Verbovskiy & Ikuo Yoneda - 2003 - Annals of Pure and Applied Logic 122 (1-3):175-194.

Add more citations

Similar books and articles

Regular Types in Nonmultidimensional Ω-Stable Theories.Anand Pillay - 1984 - Journal of Symbolic Logic 49 (3):880-891.
Quasi-Endomorphisms in Small Stable Groups.Frank O. Wagner - 1993 - Journal of Symbolic Logic 58 (3):1044-1051.
Subgroups of Stable Groups.Frank Wagner - 1990 - Journal of Symbolic Logic 55 (1):151-156.
À Propos d'Équations Génériques.Frank O. Wagner - 1992 - Journal of Symbolic Logic 57 (2):548-554.
Équations Génériques Dans Un Groupe Stable Nilpotent.Khaled Jaber - 1999 - Journal of Symbolic Logic 64 (2):761-768.
A Note on Defining Groups in Stable Structures.Frank O. Wagner - 1994 - Journal of Symbolic Logic 59 (2):575-578.
The Geometry of Forking and Groups of Finite Morley Rank.Anand Pillay - 1995 - Journal of Symbolic Logic 60 (4):1251-1259.
Simple Stable Homogeneous Groups.Alexander Berenstein - 2003 - Journal of Symbolic Logic 68 (4):1145-1162.
Reducts of Stable, CM-Trivial Theories.Herwig Nübling - 2005 - Journal of Symbolic Logic 70 (4):1025 - 1036.
Small Stable Groups and Generics.Frank O. Wagner - 1991 - Journal of Symbolic Logic 56 (3):1026-1037.

Analytics

Added to PP index
2009-01-28

Total views
21 ( #432,332 of 2,280,497 )

Recent downloads (6 months)
3 ( #405,671 of 2,280,497 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature